Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Klyachin V. A., Shurkaeva D. V. Isoperimetry Coefficient for Simplex in the Problem of Approximation of Derivatives. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 2, pp. 151-159. DOI: 10.18500/1816-9791-2015-15-2-151-160, EDN: TXMFQJ

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
11.06.2015
Full text:
(downloads: 168)
Language: 
Russian
Heading: 
UDC: 
514.174.3+519.65
EDN: 
TXMFQJ

Isoperimetry Coefficient for Simplex in the Problem of Approximation of Derivatives

Autors: 
Klyachin Vladimir Aleksandrovich, Volgograd State University
Shurkaeva D. V., Volgograd State University
Abstract: 

We introduce the isoperimetry coefficient σ(G) = |∂G|n/(n−1)/|G| of region G ⊂ Rn. In terms of this the error δΔ(f) estimates for the gradient of the piecewise linear interpolation of functions of class C1(G), C2(G), C1,α(G), 0 < α < 1, are obtained. The problem of obtaining such estimates is nontrivial, especially in the multidimensional case. Here it should be noted that in the two-dimensional case, for functions of class C2(G), the convergence of the derivatives is provided by the classical Delaunay condition. In the multidimensional case, as shown by the examples, such conditions are not sufficient. Nevertheless, the article shows how to apply these estimates to the Delaunay triangulation of multidimensional discrete ε-nets. The results obtained give sufficient conditions for convergence of the derivatives on the Delaunay triangulation of discrete ε-nets with ε → 0. In addition, the ratio of the distortion factor is found for isoperimetry coefficient under the quasi-isometric transformation.

References: 
  1. Боровиков С. Н., Иванов И. Э., Крюков И. А. Моделирование пространственных течений идеального газа с использованием тетраэдральных сеток // Матем. моделирование. 2006. Т. 18, № 8. С. 37–48.
  2. Боровиков С. Н., Крюков И. А., Иванов И. Э. Построение нерегулярных треугольных сеток на криволинейных гранях на основе триангуляции Делоне // Матем. моделирование. 2005. Т. 17, № 8. С. 31–45.
  3. Shewchuk J. R. What is a Good Linear Element? Interpolation, Conditioning and Quality Measures. Preprint / Department of Electrical Engineering and Computer Sciences University of California at Berkeley. Berkeley, 2002. CA 94720.
  4. Гелбаум Б., Олмстед Дж. Контрпримеры в анализе. Волгоград : Изд-во ПЛАТОН, 1997.
  5. Клячин В. А., Широкий А. А. Триангуляция Делоне многомерных поверхностей и ее аппроксимационные свойства // Изв. вузов. Математика. 2012. № 1. С. 31–39.
  6. Клячин В. А., Пабат Е. А. C1-аппроксимация поверхностей уровня функций, заданных на нерегулярных сетках // Сиб. журн. индустр. матем. 2010. Т. 13, № 2. С. 69–78.
  7. Скворцов А. В., Мирза Н. С. Алгоритмы построения и анализа триангуляции. Томск : Изд-во Томск. ун-та, 2006.
  8. Клячин В. А. О многомерном аналоге примера Шварца // Изв. РАН. Сер. матем. 2012. Т. 76, № 4. С. 41–48.
  9. Ушакова О. В. Условия невырожденности трехмерных ячеек. Формула для объема ячеек // Журн. вычисл. матем. и матем. физ. 2001. Т. 41, № 6. С. 881–894.
  10. Берже М. Геометрия : в 2 т. М. : Мир, 1984. Т. 1. 560 с.
Received: 
13.01.2015
Accepted: 
29.05.2015
Published: 
30.06.2015